# SDR DL72S971659

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER TO RIB AT WS 656.50 STR 5 HAS CRACK FROM HOLE AND ALONG ANGLE.  STARTED DRILLING REPAIR PER M/M 57-13-0.  DISCONNECTED LINE AT WS 686.5 AND COMPLETED DRILLING.  REINSTALLED VENT LINE AND WIRE CLAMPS.
